Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawal Lorraine Lorraine

Posted by Leo on March 1, 2001, at 13:01:09

In reply to Re: Effexor Withdrawal, posted by Lorraine on March 1, 2001, at 11:28:10

Lorraine,

Thank you for your input. I will keep everything you have said in mind, however, I do want to once again state that it is because I am off the effexor that I am feeling much better. Compared to the way I feel now versus when I was on the drug, indicates that the drug was most likely the culprit of keeping me in a depressed state of mind. Being on the effexor had nothing to do with my "recovery." Getting off the drug did. What's that tell you? The majority of the posts on this site as well as the others out there that you participate in, all predominately share the same common denominator. There are major problems with effexor, possibly permanent, that the manufacturer has yet to disclose to the user. It's time for that to change....Wouldn't you agree?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leo thread:13781
URL: http://www.dr-bob.org/babble/20010221/msgs/55227.html